# SDR AALA202204046348

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 26,265 hours, 10,965 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AURAL ALERT/LAVATORY SMOKE ALERTED WITH UNCONFIRMED SMOKE. RIGHT AFT LAVATORY PASSENGER WAS IN LAVATORY. ACCOMPLISHED RIGHT LAVATORY AFT SMOKE DETECTOR SELF TEST OPERATIONS CHECK GOOD POSSIBLY PASSENGER USED VAPE PEN OK FOR SERVICE PER AMM 26-14-00.
